# SDR BB08017

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04158C
- Condition: Failed
- Location: Engine
- Part time: 23,103 hours, 7,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF PHL-MCO FLT NR 1727 20 MINUTES AFTER TAKEOFF CREW RECEIVED A FUEL FILTER STATUS MESSAGE FOR NR 2 ENGINE.  FLIGHT DIVERTED TO ORF PER QRH.  MAINTENANCE REPLACED THE LOW PRESSURE FUEL FILTER ON NR 2 ENGINE.  NO FAULT FOUND.  REPLACED NR 2 ENGINE DIF PRESSURE SWITCH.  LEAK AND OPS CHECKS OK.
